# SDR YENA201705250402

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 53,873 hours, 20,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 9598
- Condition: Failed
- Location: Cabin Air
- Part time: 24,222 hours, 8,400 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG AIRCRAFT ODOR OF DIRTY SOCKS EVIDENT DURING TAKEOFF. ODOR BEGAN APPROX. 5000' IN BOTH COCKPIT AND ENTIRE CABIN. COCKPIT ODOR DISIPATED AT APPROX FL 180. CABIN ODOR CONTINUED UNTIL REACHING CRUISE- FL 320 (APPROX 27 MIN. INTO FLT). TOGA T/O WITH BLEED ON APU, ENGINE/ WING ANTI ICE OFF ODOR WAS STRONGEST WHEN ENGINE THRST WAS HIGHER AND ALSO DISSIPATED AFTER APU WAS SHUTDOWN IN FLT, AND ENG THRUST REDUCED. ODOR OCCURED ONCE AGAIN ON DESCENT AS AIRCRAFT DESCENDED THROUGH 10,000 FT. ODOR INTENSIFIED AS ACFT DESCENDED.  REPLACED BOTH RECIRCULATING FAN FILTER'S AS A PRECAUTION IAW AMM 21-21-41, OPS CK OK. REMOVED AND REPLACED NR 1 AND 2 OZONE FILTER IAW AMM 21-51-41 AND INFO NOTICE 2017-T015.
